# SDR CA061219022

- Difficulty date: September 25, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Socata TBM 700
- Engine: Pwa PT6A64
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PT6A64
- Part serial: 111106
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) IN FLIGHT THE ENGINE OIL TEMPERATURE INCREASED ACCOMPANIED BY A LOSS OF OIL PRESSURE.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED METAL CONTAMINATION OF THE OIL SYSTEM, INTERNAL OIL LEAKAGE AND SEIZURE OF THE REDUCTION GEAR BOX.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
